# SDR GTIA2020121035493

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 11,120 hours, 4,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE VOLUME KNOB BROKEN.  R & R FWD MEGAPHONE.  OPERATIONS CHECK OK, IAW AMM 25-65-00.
